Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2016, Article ID 9072831, 9 pages
http://dx.doi.org/10.1155/2016/9072831
Research Article

A -Infinity Control for Path Tracking with Fuzzy Hyperbolic Tangent Model

School of Mechanical Engineering, University of Science & Technology Beijing, Beijing 100083, China

Received 6 May 2016; Revised 3 September 2016; Accepted 5 October 2016

Academic Editor: Mario Russo

Copyright © 2016 Guangsi Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guangsi Shi, Jue Yang, Xuan Zhao, Yanfeng Li, Yalun Zhao, and Jian Li, “A -Infinity Control for Path Tracking with Fuzzy Hyperbolic Tangent Model,” Journal of Control Science and Engineering, vol. 2016, Article ID 9072831, 9 pages, 2016. https://doi.org/10.1155/2016/9072831.